REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/6555
Tytuł: The Matiyasevich Theorem. Preliminaries
Autorzy: Pąk, Karol
Słowa kluczowe: Pell’s equation
Diophantine equation
Hilbert’s 10th problem
Data wydania: 2017
Data dodania: 11-maj-2018
Wydawca: DeGruyter Open
Źródło: Formalized Mathematics, Volume 25, Issue 4, Pages 315–322
Abstrakt: In this article, we prove selected properties of Pell’s equation that are essential to finally prove the Diophantine property of two equations. These equations are explored in the proof of Matiyasevich’s negative solution of Hilbert’s tenth problem.
Afiliacja: Institute of Informatics University of Białystok, Białystok, Poland
Sponsorzy: This work has been financed by the resources of the Polish National Science Centre granted by decision no. DEC-2015/19/D/ST6/01473.
URI: http://hdl.handle.net/11320/6555
DOI: 10.1515/forma-2017-0029
ISSN: 1426-2630
e-ISSN: 1898-9934
Typ Dokumentu: Article
Występuje w kolekcji(ach):Artykuły naukowe (WMiI)
Formalized Mathematics, 2017, Volume 25, Issue 4

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
forma-2017-0029.pdf300,42 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons